Xia, X. and Zinober, A. (2004) Periodic orbits from Δ-modulation of stable linear systems. IEEE Transactions on Automatic Control, 49 (8). pp. 1376-1380. ISSN 0018-9286
Abstract
The �-modulated control of a single input, discrete time, linear stable system is investigated. The modulation direction is given by cTx where c �Rn/{0} is a given, otherwise arbitrary, vector. We obtain necessary and sufficient conditions for the existence of periodic points of a finite order. Some concrete results about the existence of a certain order of periodic points are also derived. We also study the relationship between certain polyhedra and the periodicity of the �-modulated orbit.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | Delta-modulation; periodic points; polyhedra; sliding-mode control |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Mrs Megan Hobbs |
Date Deposited: | 22 Mar 2010 11:21 |
Last Modified: | 20 Nov 2015 18:43 |
Published Version: | http://dx.doi.org/10.1109/TAC.2004.832664 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Identification Number: | 10.1109/TAC.2004.832664 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10638 |